# SDR AWXA200400452

- Difficulty date: April 9, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768106
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK THE SKIN WAS FOUND BULGING BETWEEN FASTENERS INSIDE THE FORWARD CARGO COMPARTMENT AT A PREVIOUSLY INSTALLED REPAIR DOUBLER BS 370 TO BS 390, RBL 36.  MAINTENANCE REMOVED REPAIR DOUBLER BS 370 TO BS 390, RBL 36 AND FOUND EVIDENCE OF WATER ENTRAPMENT, NO CORROSION.  CLEANED AND TREATED SURROUNDING SKIN AREA; FABRICATED A DOUBLER, TRIPLER, AND FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01 FIG 229.
